Singular sufaces and the rigidity of IP3.
Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 69-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__63_3_155368,
author = {Thomas Peternell},
title = {Singular sufaces and the rigidity of {IP3.}},
journal = {Manuscripta mathematica},
pages = {69--82},
year = {1989},
volume = {63},
number = {3},
zbl = {0679.32022},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155368/}
}
Thomas Peternell. Singular sufaces and the rigidity of IP3.. Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 69-82. http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155368/